# SDR DALA2020111303712

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 23,033 hours, 8,636 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT CHECK W/C 3350-7390, ROWS 1-5 EMERGENCY LIGHTS INOPERATIVE.  FOUND WIRES PULLED OUT OF ROW 5 SEAT MOUNTED EMERGENCY LIGHT AND SHORTED.  REPLACED SAME AND REPLACED FUSES IN M2816 POWER SUPPLY, PER B737 AMM 33-51.  EMERGENCY LIGHTS OPERATIONS CHECK NORMAL.
